# SDR UALA2013062804539

- Difficulty date: June 27, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,272 hours, 24,025 cycles
- Engine: Iae V2527A5
- System (JASC): 2600 · Fire Protection System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM,  AEVC INSTALLED AND TESTED IAW AMM 21-26-34.
